MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRABECULAR METAL REVERSE PLUS; REVERSE SHOULDER PROSTHESIS BASE PLATE

ZIMMER BIOMET, INC. TRABECULAR METAL REVERSE PLUS; REVERSE SHOULDER PROSTHESIS BASE PLATE
Catalog Number 00436202000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The product will not be evaluated by zimmer biomet as it remains implanted in the patient.Once the investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent shoulder arthroplasty.Subsequently, the patient returned to clinic for evaluation due to pain.Imaging confirmed a stress fracture lateral to the glenoid.Patient wore a sling for four weeks to immobilize the joint and also received additional physical therapy.The event was reported to be resolved.Approximately one-year post-implantation, the patient was noted to have slight pain and slight difficulty with activities.No further intervention has been reported to date.Due diligence is progress.No additional information is available at this time.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, e1, e2, e3, g1, g3, g6, h2, h6, h11.H6 component codes: proposed annex g code: mechanical (g04) - head.The product will not be evaluated by zimmer biomet as it remains implanted in the patient.Once the investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: d1, d2, d4, e1, h4, h6.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: 10 months post op, subject returned to clinic due to shoulder pain.An mri demonstrated a stress fracture in the bone lateral to the glenoid.11 months post op, x-rays demonstrated displaced acromial stress fracture, patient wore sling and began physical therapy.1 year post op, patient returns for follow-up, pain has been well controlled.Xrays demonstrate a stable right reverse total shoulder arthroplasty with a displaced but stable acromial stress fracture.Plan to continue routine post-op rehab and activities as tolerated, will follow-up in 3 months for additional imaging.A definitive root cause cannot be determined.The reported event is confirmed by provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRABECULAR METAL REVERSE PLUS
Common Device Name
REVERSE SHOULDER PROSTHESIS BASE PLATE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21531871
Report Number0001822565-2025-00543
Device Sequence Number17906156
Product Code PHX
UDI-Device Identifier00889024489448
UDI-Public(01)00889024489448(17)331015(10)65175005
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K172767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00436202000
Device Lot Number66175005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/17/2025
05/30/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/28/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight96 KG